# SDR 03FDEA00338

- Difficulty date: March 19, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- Aircraft time: 44,833 hours, 35,061 cycles
- Engine: Pwa JT8D15
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10,000 FT, APU FIRE LIGHT CAME ON.  PULLED FIRE HANDLE AND LIGHT WENT OUT.
